# SDR DALA2023081106549

- Difficulty date: August 7, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 727j S22-23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2906287) DURING INSPECTIONS, A CREASE IN DENT WAS FOUND COMMON TO THE FUSELAGE SKIN (PN 146A3251-41) AT APPROX. BS 727J+5, BETWEEN S-22R AND S-23R. MAINTENANCE REPAIRED DAMAGE PER ERA 610299-14.
